# SDR CA990111042

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Failed
- Location: Te Flaps
- Part time: 8,993 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE IN-FLIGHT.  REPLACED THE FLAP POWER DRIVE UNIT AND FLAP ELECTRONIC CONTROL UNIT.  TOTAL CYCLES:  8,058.
